# SDR EIAA20090033

- Difficulty date: February 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 92,767 hours, 17,605 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BEAM WEB AT WBL 432 DAMAGED.  REPAIRD PER SRM 51-40-02, FIG 1.
